# SDR CALA2019031800430

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004132
- Condition: Unserviceable
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NONROUTINE 9022864, SUPPORT TASK: L-62 NO-DOT WASTE SYS LAV -D TOILET LEAKS INTERNALLY AND OVER FLOWS REMOVED AND REPLACED LAV D TOILET IAW AMM 38-31-41-000-001- A AND AMM 38-31-41-400-001-A  LEAK CHECK GOOD NO DEFECTS NOTED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1343170  SN OFF 2352 TOILET, AY-VACU  OFF 31-3831-9-0001 2352 ON 31-3831-9-0001 1435.
